# SDR UALA2010040501107

- Difficulty date: April 2, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 75,510 hours, 12,285 cycles
- Engine: Pwa PW4060
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Condition: Loose
- Location: Pitot Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALT DISAGREE EICAS, RTFL.  TROUBLESHOT SYS AND FOUND FITTINGS LOOSE ON F/O PITOT HEAD. SECURED FITTINGS. ACCOMPLISHED THE LOW RANGE AND HIGH RANGE LEAKAGE CHECK, SYS TESTS GOOD.
